# SDR AALA20100308ATL01

- Difficulty date: March 7, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N431AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49343
- Aircraft time: 66,319 hours, 35,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: CDK110755
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT NUMBER 1 DOOR GIRT BAR LANYARD BROKEN AND FRAYED.  REPLACED LANYARD FOR LEFT NUMBER 1 DOOR GIRT BAR.  CPN LANR005
